Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TennesseeGrl

Veteran Member
  • Total Reviews

    0
  • Content Count

    2,688
  • Joined

  • Last visited

Community Reputation

7 Neutral

About TennesseeGrl

  • Rank
    Senior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

14,480 profile views
  1. TennesseeGrl

    Almost Six Years Post-Accutane...

    Hi all, Just popped in as I'm reminiscing on the 8th year-anniversary of the saddest Christmas break I've ever had - when my dad came in and said, "We really need to do something about your face." The links to my old albums are up there so you can see before, but 8 years later, my skin is still looking great and, other than the occasional zit, still no problems. I have Dan's regimen products on hand if I ever need them, but so far so good. Love and hugs to all of you in your acne journey
  2. TennesseeGrl

    Almost Six Years Post-Accutane...

    Hmm, it worked for me when I clicked the link... it's been shortened so you can't copy and paste - you have to actually click on it. If that doesn't help, you can find my albums - that's what the link goes to. Best of luck!
  3. Hi all, Long time no see! I haven't been on here in a while because my acne is completely gone, and life just happened - I haven't had a chance to log in. I'm going to try to be better so I can answer any questions my fellow acne.org members may have. Please feel free to PM me if you need answers or just encouragement. I did my Accutane course from January 2006 - June 2006. I took 40 mg a day. (If you would like to see how bad my skin was before, please check out the link in my sign
  4. TennesseeGrl

    Miss Tennessee Does Accutane

    19 year-old female, start day 01-27-06
  5. Hey, tried to PM you but your inbox is full. If you ever see this throw me an email at mattmyster23(at)gmail.com or visit my site http://mtprovideo.com and contact me via that. Its been 6 years since our logs, You were an amazing help and after remembering about this site tonight I'd love to catch up :) Hope life is treating you well, live what you dream!

    1. Hey im about to start tane in ten days for light/ moderate acne. any advice? i hav a pic on my page

      1. TennesseeGrl

        I don't understand this?

        Most of the people who answered already said the best things. First and foremost, most people DON'T stop for mild side effects. The people who quit accutane simply felt like the acne wasn't worth it. (These are normally people with really mild acne who probably should not have started a course of accutane in the first place, and realized that the side effects weren't worth it because the acne simply wasn't bad enough.) I experienced severe side effects, and even had to petition to have a
      2. TennesseeGrl

        Just prescribed accutane...

        I experienced slight hair loss, and I have long since returned to normal. I don't think the possible hair loss should be enough to deter you from taking the accutane. Just putting in my two cents... but if you feel like your acne is severe enough to warrant a prescription for accutane, then the possible side effects (which are all temporary) shouldn't be that scary. I guess you just have to weigh your options and decide which is more important to you - accutane's success rate, or its possibil
      3. I am now two years post accutane and although I have no active acne, the blackheads did come back. I have also had blackheads on my nose since I was a little girl, and they also went away for me on accutane. But they did come back. I'm okay with a few blackheads though, since I don't have the acne anymore. Beggars can't be choosers!
      4. TennesseeGrl

        Will my acne come back?

        The daily dose and the length of time you take the medication are not as important as the total dose you should get. Depending on the severity of your acne, you should get between .5 and 2 mg of accutane per kg of body weight, per day, and a total of around 120mg/kg and up to 240 mg/kg, again depending on the severity. So yes, 80 mg a day is a rather high dose. (The highest I've ever heard is 120mg a day.) But only 4 months is a short amount of time. Doctors in the US prefer to hurry you thr
      5. TennesseeGrl

        On accutane for two months

        I had a bad initial breakout within the first two weeks, and then I cleared up a lot, and then experienced a second breakout right at the beginning of the 3rd month. After that I didn't break out anymore. So yes, a second wave of breakouts is okay. (I'm completely clear now, 2 years post Accutane.)
      6. TennesseeGrl

        Side effects of tane for TEENS?

        The age does not affect the severity of the side effects. It depends on the dosage and your body weight more than anything. If you have not had the side effects, you're lucky; however, be aware that you still might get them. For me, the side effects changed throughout the course. At one point I could only sleep 4 hours a day, and at a different point I slept upwards of 20 hours a day. So when you say you haven't had any side effects, better knock on wood!
      7. TennesseeGrl

        TWO YEARS post accutane and...

        sid99 - Yes, I did have a lot of red marks before, during, and after the accutane as the result of a lot of active acne in the past. I did not use a supplement, and I did not use anything while I was on accutane. The #1 most important thing for getting rid of red marks is stopping the active acne. Once you do that, you can combat the red marks. If you only have the red marks (with no scars) like I did, wait until you finish the accutane and you know the active acne is gone, you can start to
      8. TennesseeGrl

        Generic Accutane (Sotret) vs Real Accutane

        I cleared up 100%. Great results.. I took sotret for 3 months and Amnesteem for 2 months. See my pictures if you don't believe me... the cost difference makes a huge difference but the inactive ingredients do not!
      9. TennesseeGrl

        TWO YEARS post accutane and...

        Aggie - The freaking out makes everything seem so much worse when it actually happens. You'll probably get the IB and you'll probably get the oily skin and then the dry skin and some of the side effects... BUT... it's totally worth it in the end. If you've decided to go on accutane just stick it out to the end and hopefully, if you do it right, you'll have gorgeous skin when you're done! Welcome - I have a link to all my photos at the bottom of my post. That should help you have an idea of h
      ×